# SDR AALA20021259

- Difficulty date: September 5, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND WIRE BROKEN AT SIDEWALL CONNECTOR FOR EMERGENCY LIGHTS AT SEAT 16DEF.  REPLACED PINS AND CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
